RUS  ENG             AMSBIB


RSS
RSS



. :
:
:
:
:






:
:
:
?


. , 2009,  428,  5,  586–590 (Mi dan21188)  

1 ( 1 )








:
  • http://mi.mathnet.ru/dan21188

    : VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    x:
    1. . . , “    ”, . . ., 51:2 (2010), 388–403  mathnet  mathscinet; S. V. Selivanova, “The tangent cone to a quasimetric space with dilations”, Siberian Math. J., 51:2 (2010), 313–324  crossref  isi
  • :
    :36

     
    :
          © . . . , 2019